MAUDE Adverse Event Report: ALLIED MEDICAL LLC. CARBOLIME; CARBOLIME, GE MULTI-STYLE CARTRIDGE

ALLIED MEDICAL LLC. CARBOLIME; CARBOLIME, GE MULTI-STYLE CARTRIDGE
Model Number 55-01-0027
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer has reported leak test, failures, issues requiring intervention mid case at least once.
 
Additional Manufacturer Narrative
During a procedure, the co2 absorbent canister failed and required intervention.No patient harm occurred.The device has not been returned for proper investigation.

Brand Name
CARBOLIME
Common Device Name
CARBOLIME, GE MULTI-STYLE CARTRIDGE
Manufacturer (Section D)
ALLIED MEDICAL LLC.
13622 lakefront drive
earth city MO 63045
Manufacturer (Section G)
ALLIED MEDICAL LLC
46 new street
stuyvesant falls NY 12174
Manufacturer Contact
nicole szakats
13622 lakefront drive
earth city, MO 63045
3147712400
MDR Report Key23560517
Report Number1924066-2025-00083
Device Sequence Number21365527
Product Code CBL
UDI-Device Identifier00026072025321
UDI-Public00026072025321
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number55-01-0027
Device Catalogue Number55-01-0027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown